Differential and Integral Equations

On a free-boundary problem for Burgers equation: the large-time behaviour

M. Bertsch and D. Hilhorst

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 5 (1997), 905-927.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438625

Mathematical Reviews number (MathSciNet)
MR1741758

Zentralblatt MATH identifier
0890.35060

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35B40: Asymptotic behavior of solutions 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Bertsch, M.; Hilhorst, D. On a free-boundary problem for Burgers equation: the large-time behaviour. Differential Integral Equations 10 (1997), no. 5, 905--927. https://projecteuclid.org/euclid.die/1367438625


Export citation